Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gliders

Accutane and muscle fatigue

Recommended Posts

Hello all,

I am 6 weeks into my first treatment of Accutane. So far the only side affects I have been bothered by are nose bleeds and muscle soreness when exercising.

I was doing some searching on the web and found that muscle damage can be serious with Accutane and to aviod any rigorous activities. I am doing a triathlon in June when I will be 3 months into the treatment.

So far the results of Accutane has been wonderful -- my skin has responded faster then expected.

I don't want to quit the treatment. I also don't want to collapse or be injured during the triathlon. Plus in preparing for it, it is more difficult to run as I get sore faster.

Has anyone else experienced this? Is there anything I should consider such as a change in diet or more down time between exercising?

Thanks :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×